# SDR AALA202210313885

- Difficulty date: October 26, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 84,253 hours, 10,942 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Disconnected
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EMERGENCY POWER ASSIST SYSTEM (EPAS) FAILS OPERATIONAL TEST. RE-CONNECTED D6202P CONNECTOR AT BRACKET AP0322 AND ACCOMPLISHED SATISFACTORY OPERATIONAL TEST PER WDM 33-51-13, WDM 52-11-13, AND AMM 52-11-20.
